MathSciNet Relay Station
MathSciNet bibliographic data
MR2784803 (2012b:13035) 13D02 (13D45)
Charalambous, Hara Topological constructions for multigraded squarefree modules. Proc. Amer. Math. Soc. 139 (2011), no. 7, 2383–2397.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement